ResearcherID Thomson Reuters  

Bazhenov, Nikolay
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: P-9326-2015
Other Names: Bazhenov, N. A.
URL: http://www.researcherid.com/rid/P-9326-2015
Subject: Mathematics
ORCID: http://orcid.org/0000-0002-5834-2770
My Institutions (more details)
Primary Institution:
Sub-org/Dept:
Role:
Joint Affiliation:
Sub-org/Dept:
Role:
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  3  Go Next Page Last Page
  Sort by:    Results per page: 
1.  Title: THE INDEX SET OF THE GROUPS AUTOSTABLE RELATIVE TO STRONG CONSTRUCTIVIZATIONS
 Author(s): Goncharov, S. S.; Bazhenov, N. A.; Marchuk, M. I.
 Source: Siberian Mathematical Journal Volume: 58 Issue: 1 Pages: 72-77 Published: JAN 2017
 Times Cited: 0
 DOI: 10.1134/S0037446617010104
added
08-Apr-17
2.  Title: Categoricity Spectra for Polymodal Algebras
 Author(s): Bazhenov, Nikolay
 Source: Studia Logica Volume: 104 Issue: 6 Pages: 1083-1097 Published: DEC 2016
 Times Cited: 0
 DOI: 10.1007/s11225-016-9667-y
added
01-Dec-16
3.  Title: Degrees of Autostability for Linear Orders and Linearly Ordered Abelian Groups
 Author(s): Bazhenov, N. A.
 Source: Algebra and Logic Volume: 55 Issue: 4 Pages: 257-273 Published: SEP 2016
 Times Cited: 0
 DOI: 10.1007/s10469-016-9395-4
added
09-Dec-16
4.  Title: Degrees of Autostability Relative to Strong Constructivizations for Boolean Algebras
 Author(s): Bazhenov, N. A.
 Source: Algebra and Logic Volume: 55 Issue: 2 Pages: 87-102 Published: MAY 2016
 Times Cited: 0
 DOI: 10.1007/s10469-016-9381-x
added
07-Oct-16
5.  Title: Degrees of Categoricity vs. Strong Degrees of Categoricity
 Author(s): Bazhenov, N. A.; Kalimullin, I. Sh.; Yamaleev, M. M.
 Source: Algebra and Logic Volume: 55 Issue: 2 Pages: 173-177 Published: MAY 2016
 Times Cited: 0
 DOI: 10.1007/s10469-016-9385-6
added
07-Oct-16
6.  Title: AUTOSTABILITY SPECTRA FOR BOOLEAN ALGEBRAS
 Author(s): Bazhenov, N. A.
 Source: Algebra and Logic Volume: 53 Issue: 6 Pages: 502-505 Published: 2015
 Times Cited: 4
 DOI: 10.1007/s10469-015-9311-3
added
23-Dec-15
7.  Title: Index sets of autostable relative to strong constructivizations constructive models for familiar classes
 Author(s): Goncharov, S. S.; Bazhenov, N. A.; Marchuk, M. I.
 Source: Doklady Mathematics Volume: 92 Issue: 2 Pages: 525-527 Published: 2015
 Times Cited: 3
 DOI: 10.1134/s106456241505004x
added
23-Dec-15
8.  Title: Prime Model with No Degree of Autostability Relative to Strong Constructivizations
 Author(s): Bazhenov, Nikolay; Beckmann, A; Mitrana, V; et al.
 Source: Evolving Computability Volume: 9136 Pages: 117-126 Published: 2015
 Times Cited: 0
 DOI: 10.1007/978-3-319-20028-6_12
added
16-Sep-16
9.  Title: The Branching Theorem and Computable Categoricity in the Ershov Hierarchy
 Author(s): Bazhenov, N. A.
 Source: Algebra and Logic Volume: 54 Issue: 2 Pages: 91-104 Published: 2015
 Times Cited: 0
 DOI: 10.1007/s10469-015-9329-6
added
23-Dec-15
10.  Title: The index set of Boolean algebras autostable relative to strong constructivizations
 Author(s): Goncharov, S. S.; Bazhenov, N. A.; Marchuk, M. I.
 Source: Siberian Mathematical Journal Volume: 56 Issue: 3 Pages: 393-404 Published: 2015
 Times Cited: 2
 DOI: 10.1134/s0037446615030039
added
23-Dec-15
publication(s)  
First Page Previous Page Page   of  3  Go Next Page Last Page
  Sort by:    Results per page: